A Modified New Homotopy Perturbation Method for Solving Linear Integral Equations – Differential
American Journal of Applied Mathematics
Volume 2, Issue 3, June 2014, Pages: 79-84
Received: May 11, 2014; Accepted: May 23, 2014; Published: Jun. 10, 2014
Views 3244      Downloads 170
Authors
Aisan Khojasteh, M. A. Applied Mathematics, Science and Research Branch, Islamic Azad University, Broujerd, Iran
Mahmoud Paripour, Assistant Professor of Applied Mathematics, Hamedan University of Technology, Hamedan, Iran
Article Tools
Follow on us
Abstract
Mathematical modeling of real-life problems usually results in functional equations, such as ordinary or partial differential equations, integral and integral-differential equations etc. The theory of integral equation is one of the major topics of applied mathematics. In this paper a new Homotopy Perturbation Method (HPM) is introduced to obtain exact solutions of the systems of integral equations-differential and is provided examples for the accuracy of this method. This paper presents an introduction to new method of HPM, then introduces the system of integral - differential linear equations and also introduces applications and literature. In second section we will introduce categorizations of averaging integral - differential and several methods to solve this kind of achievement. The third section introduces a new method of HPM. Fourth section determines quarter of integral - differential equations by using HPM. Therefore, we provide Conclusion and some examples that illustrate the effectiveness and convenience of the proposed method.
Keywords
New Homotopy Perturbation Method, Systems of Integral Equations - Differential
To cite this article
Aisan Khojasteh, Mahmoud Paripour, A Modified New Homotopy Perturbation Method for Solving Linear Integral Equations – Differential, American Journal of Applied Mathematics. Vol. 2, No. 3, 2014, pp. 79-84. doi: 10.11648/j.ajam.20140203.12
References
[1]
Abbas bandy, S., 2006. Numerical solutions of the integral equations: homotopy perturbation method and Adomain’s decomposition method. Applied Mathematics and Computation 173, 493-500.
[2]
Belendez, A., Belendez, T., Marquez, A., Neipp, C., 2008. Application of He’s homotopy perturbation method to conservative truly nonlinear oscillators. Chaos, Solitions and Fractals 37 (3), 770-780.
[3]
Biazar, J., Ghazvini, H., 2007. Exact solutions for nonlinear Schrodinger equations by He’s homotopy perturbation method. Physics Letter A 366, 79-84.
[4]
Biazar, J., Ghazvini, H., 2008. Numerical solutions for special nonlinear Fredholm integral equation by HPM. Applied Mathematics and Computation 195, 681-687.
[5]
Biazar, J., Ghazvini, H., 2009. He’s homotopy perturbation method for solving system of Volterra integral equations of the second Kind. Chaos, Solitons and Fractals 39, 770-777.
[6]
Bo, T.L., Xie, L., Zheng, X.J., 2007. Numerical approach to wind ripple in desert International Journal of Nonlinear Sciences and Numerical Simulation 8(2), 223-228.
[7]
Ganji, D.D., 2006. The application of He’s homotopy perturbation method to nonlinear equations arising in heat transfer. Physics Let-ter A 355, 337-341.
[8]
Ganji, D.D., 2006. The application of He’s homotopy perturbation and variational iteration methods to nonlinear heat transfer and porous media equations. Journal of Computational and Applied Mathematics 207, 24-34.
[9]
Golbabai, A., Javidi, M., 2007. Application of He’s homotopy perturbation method for solving eighth-order boundary value problems. Mathematics and Computation 191 (2), 334-346.
[10]
Golbabai, A., Kermati, B., 2008. Modified homotopy perturbation method for solving Fredholm integral equations. Choas, Solitions and Fractals 37 (5), 1528-1537.
[11]
He, J.H., 1999. Homotopy perturbation tech-nique Computer methods in Applied Mechanics and Engineering, 178, 257-262.
[12]
He, J.H., 2000. A coupling method of homotopy perturbation technique for nonlinear problems. Interna-tional Journal of Non-linear Mechanics 35, (1), 37-43.
[13]
He, J.H., 2003. Homotopy pertur-bation method: a new nonlinear analytical technique. Applied Mathematics and Computation 135, 73-79.
[14]
He, J.H., 2004. Comparison homotopy perturbation method and homotopy analysis method. Applied Mathematics and Computation 156, 527-539.
[15]
He, J.H., 2004. The homotopy perturbation method for nonlinear oscillators with discontinuities. Applied Ma-thematics and Computation 151, 287-292.
[16]
He, J.H., 2005. Limit cycle and bifurcation of nonlinear problems. Chaos, Solitons and Fractals 26 (3), 827-833.
[17]
He, J.H., 2005. Applica-tion of homotopy perturbation method to nonlinear wave equations. Chaos, Solitons and Fractals 26, 695-700.
[18]
He, J.H., 2006. Homotopy perturbation method for solving boundary value problems. Physics Letters A 350, 87-88.
[19]
Mohyud-Din, S.T., Yildirim, A., Demirli, G., 2010. Traveling wave solutions of Whitham-Broor-Kaup equations by homotopy perturbation method. Journal of King Saud University-Science 22(3), 173-176.
[20]
Odibat, Z., Momani, S., 2008. Modified homotopy perturbation method: application to quadratic Riccati differential equation of fractional order. Chaos, Solitions and Fractals 36 (1), 167-174.
[21]
Raftari, B., Yildirim, A., 2010. The application of homotopy perturbation method for MHD flows of UCM fluids above porous stretching sheets. Computers & Mathematics with Applications 59 (10), 3328-3337.
[22]
Shakeri, Fatemeh, Dehghan, Mehdi, 2008. Solution of delay differential equ-ations via a homotopy perturbation method, Mathematical and Computer Modeling 48, 486-498.
[23]
Siddiqui, A.M., Mahmood, R., Ghori, Q.K., 2008. Homotopy perturbation method for thin flow of a third grade fluid down an inclined plane. Chaos, Solitions and Fractals 35, 140-147.
[24]
Sun, F.Z., Gao, M., Lei, S.H., et al., 2007. The fractal dimension of the fractal model of drop-wise condensation and its experimental study. International Journal of Nonlinear Sciences and Numerical Simulation 8 (2), 211-222.
[25]
Wang, H., Fu, H.M., Zhang, H.F., et al., 2007. A practical thermo-dynamic method to calculate the best glass-forming composition for bulk metallic glasses. International Journal of Nonlinear Sciences and Numerical Simulation 8 (2), 171-178.
[26]
Xu, L., H, J.H., Liu, Y., 2007. Electrospun nano-porous spheres with Chines drug. International Journal of Nonlinear Sciences and Numerical Simulation 8 (2), 199-202.
[27]
Yildirim, A., Gulkanat, Y., 2010. Analytical approach to fractional Zakha-rov-Kuznetsov equations by He’s homotopy perturbation method. Communications in Theoretical Physics 53(6), 1005-1010.
[28]
Yildirim, A., Mohyud-Din, S.T., Zhang, D.H., 2010. Analytical solutions to the pulsed Klein-Gordon equation using Modified Variational Iteration Method (MVIM) and Boubaker Polynomials Expansion Scheme (BPES). Computers & Mathematics with Applications 59 (8), 2473-2477.
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186